Critical points of functions on analytic varieties

J.W. Bruce, R.M. Roberts

Research output: Contribution to journalArticle

41 Citations (Scopus)
Original languageEnglish
Pages (from-to)57-90
JournalTopology
Volume27
Issue number1
DOIs
Publication statusPublished - 1988

Cite this

Bruce, J.W. ; Roberts, R.M. / Critical points of functions on analytic varieties. In: Topology. 1988 ; Vol. 27, No. 1. pp. 57-90.
@article{88c4ea0fbcaa4b0a85a439792815f861,
title = "Critical points of functions on analytic varieties",
author = "J.W. Bruce and R.M. Roberts",
year = "1988",
doi = "10.1016/0040-9383(88)90007-9",
language = "English",
volume = "27",
pages = "57--90",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier",
number = "1",

}

Critical points of functions on analytic varieties. / Bruce, J.W.; Roberts, R.M.

In: Topology, Vol. 27, No. 1, 1988, p. 57-90.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Critical points of functions on analytic varieties

AU - Bruce, J.W.

AU - Roberts, R.M.

PY - 1988

Y1 - 1988

U2 - 10.1016/0040-9383(88)90007-9

DO - 10.1016/0040-9383(88)90007-9

M3 - Article

VL - 27

SP - 57

EP - 90

JO - Topology

JF - Topology

SN - 0040-9383

IS - 1

ER -